Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

Online
ISSN
1435-4446
See all formats and pricing
Volume 13, Issue 6 (Nov 2010)

Issues

Lower bounds for representation growth

David A. Craven
  • Mathematical Institute, University of Oxford, 24–29 St Giles', Oxford, OX1 3LB, United Kingdom. E-mail:
Published Online: 2010-05-30 | DOI: https://doi.org/10.1515/jgt.2010.029

Abstract

This article examines lower bounds for the representation growth of finitely generated (particularly profinite and pro-p) groups. It also considers the related question of understanding the maximal multiplicities of character degrees in finite groups, and in particular simple groups.

About the article

Received: 2009-11-17

Published Online: 2010-05-30

Published in Print: 2010-11-01


Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt.2010.029. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Martin Kassabov and Igor Pak
Annals of Mathematics, 2013, Volume 177, Number 3, Page 1113

Comments (0)

Please log in or register to comment.
Log in